Radical classes of distributive lattices having the least element

Ján Jakubík

Mathematica Bohemica (2002)

  • Volume: 127, Issue: 3, page 409-425
  • ISSN: 0862-7959

Abstract

top
Let 𝒟 be the system of all distributive lattices and let 𝒟 0 be the system of all L 𝒟 such that L possesses the least element. Further, let 𝒟 1 be the system of all infinitely distributive lattices belonging to 𝒟 0 . In the present paper we investigate the radical classes of the systems 𝒟 , 𝒟 0 and 𝒟 1 .

How to cite

top

Jakubík, Ján. "Radical classes of distributive lattices having the least element." Mathematica Bohemica 127.3 (2002): 409-425. <http://eudml.org/doc/249068>.

@article{Jakubík2002,
abstract = {Let $\mathcal \{D\}$ be the system of all distributive lattices and let $\mathcal \{D\}_0$ be the system of all $L\in \mathcal \{D\}$ such that $L$ possesses the least element. Further, let $\mathcal \{D\}_1$ be the system of all infinitely distributive lattices belonging to $\mathcal \{D\}_0$. In the present paper we investigate the radical classes of the systems $\mathcal \{D\}$, $\mathcal \{D\}_0$ and $\mathcal \{D\}_1$.},
author = {Jakubík, Ján},
journal = {Mathematica Bohemica},
keywords = {distributive lattice; infinite distributivity; radical class; distributive lattice; infinite distributivity; radical class},
language = {eng},
number = {3},
pages = {409-425},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Radical classes of distributive lattices having the least element},
url = {http://eudml.org/doc/249068},
volume = {127},
year = {2002},
}

TY - JOUR
AU - Jakubík, Ján
TI - Radical classes of distributive lattices having the least element
JO - Mathematica Bohemica
PY - 2002
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 127
IS - 3
SP - 409
EP - 425
AB - Let $\mathcal {D}$ be the system of all distributive lattices and let $\mathcal {D}_0$ be the system of all $L\in \mathcal {D}$ such that $L$ possesses the least element. Further, let $\mathcal {D}_1$ be the system of all infinitely distributive lattices belonging to $\mathcal {D}_0$. In the present paper we investigate the radical classes of the systems $\mathcal {D}$, $\mathcal {D}_0$ and $\mathcal {D}_1$.
LA - eng
KW - distributive lattice; infinite distributivity; radical class; distributive lattice; infinite distributivity; radical class
UR - http://eudml.org/doc/249068
ER -

References

top
  1. K -radical classes of lattice ordered groups, Algebra, Proc. Conf. Carbondale (1980), Lecture Notes Math vol. 848, 1981, pp. 186–207. (1981) Zbl0455.06010MR0613186
  2. Generalized Boolean algebras in lattice ordered groups, Order 14 (1998), 295–319. (1998) MR1644504
  3. Product radical classes of -groups, Czechoslovak Math. J. 42 (1992), 129–142. (1992) MR1152176
  4. Closure operations on radicals of lattice ordered groups, Czechoslovak Math. J. 37 (1987), 51–64. (1987) MR0875127
  5. Radical mappings and radical classes of lattice ordered groups, Symposia Math vol. 21, Academic Press, New York, 1977, pp. 451–477. (1977) MR0491397
  6. Products of radical classes of lattice ordered groups, Acta Math. Univ. Comen. 39 (1980), 31–41. (1980) MR0619260
  7. On K -radicals of lattice ordered groups, Czechoslovak Math. J. 33 (1983), 149–163. (1983) 
  8. On radical classes of abelian linearly ordered groups, Math. Slovaca 35 (1985), 141–154. (1985) MR0795009
  9. Radical subgroups of lattice ordered groups, Czechoslovak Math. J. 36 (1986), 285–297. (1986) MR0831316
  10. Closure operators on the lattice of radical classes of lattice ordered groups, Czechoslovak Math. J. 38 (1988), 71–77. (1988) MR0925941
  11. K -radical classes of abelian linearly ordered groups, Math. Slovaca (1988), 33–44. (1988) MR0945078
  12. On a radical class of lattice ordered groups, Czechoslovak Math. J. 39 (1989), 641–643. (1989) MR1017999
  13. On torsion classes generated by radical classes of lattice ordered groups, Archivum Math. 26 (1990), 115–119. (1990) MR1188270
  14. Closed convex -subgroups and radical classes of convergence -groups, Math. Bohem. 122 (1997), 301–315. (1997) MR1600660
  15. Radical classes of generalized Boolean algebras, Czechoslovak Math. J. 48 (1998), 253–268. (1998) MR1624315
  16. Radical classes of M V -algebras, Czechoslovak Math. J. 49 (1999), 191–211. (1999) MR1676805
  17. Radical classes of complete lattice ordered groups, Czechoslovak Math. J. 49 (1999), 417–424. (1999) MR1719676
  18. Radical classes of cyclically ordered groups, Math. Slovaca 38 (1998), 255–268. (1998) MR0977904
  19. The Theory of Lattice-Ordered Groups, Kluwer Academic Publishers, Dordrecht, 1994. (1994) MR1369091
  20. Torsion theory for lattice-ordered groups, Czechoslovak Math. J. 25, 284–299. Zbl0331.06009MR0389705
  21. On the lattice of radicals of a finitely generated -group, Math. Slovaca 33 (1983), 185–188. (Russian) (1983) MR0699088

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.